# SDR REXA2013062601227

- Difficulty date: June 26, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ELECTRICAL BAY SKIN CRACKED UNDER ADG HYD HAND PUMP.  REPAIRED FWD ELECTRICAL BAY SKIN UNDER ADG HYD PUMP IAW EO R53400.
